# SDR FDEA201105272006

- Difficulty date: May 27, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361251820002
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC SEAT TRACK 2R HAS 1" SQUARE OF CORROSION ON INBD FLANGE AT FR14A.  FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-72-10 PG 1-3.
